Sobolev orthogonal polynomials relative to $\lambda p(c)q(c) + $
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 603-617
I. H. Jung, K. H. Kwon, J. K. Lee
KAIST, KAIST, Sunmoon university
Abstract : Consider a Sobolev inner product on the space of polynomials such as $$ \phi(p,q) = \lambda p(c)q(c) + \la \tau , p'(x) q' (x) \ra , $$ where $\tau$ is a moment functional and $c$ and $\lambda$ are real constants. We investigate properties of orthogonal polynomials relative to $\phi(\cdot,\cdot)$ and give necessary and sufficient conditions under which such Sobolev orthogonal polynomials satisfy a spectral type differential equation with polynomial coefficients.
Keywords : Sobolev orthogonal polynomials, spectral type differential equation
MSC numbers : 33C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd